# SDR UIEA2018091701990

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,881 hours, 15,634 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG. PERFORMED OPS CHECK OF WEATHER RADAR SYSTEM IAW AMM 34-43-00-715-026-002, NO DEFECTS NOTED AT THIS TIME.
